Department of Mathematics

  1. 2011
  2. Published

    A Cryptanalysis of PRINTcipher: The Invariant Subspace Attack. / Leander, Gregor; Abdelraheem, Mohamed Ahmed; Alkhzaimi, Hoda A.; Zenner, Erik.

    Lecture Notes in Computer Science. Vol. 6841 Springer, 2011.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2011

  3. Published

    A Direct Numerical Reconstruction Algorithm for the 3D Calderón Problem. / Delbary, Fabrice; Hansen, Per Christian; Knudsen, Kim.

    In: Journal of Physics: Conference Series (Print), Vol. 290, 2011, p. 012003.

    Publication: Research - peer-reviewConference article – Annual report year: 2011

  4. Published

    Affine and quasi-affine frames for rational dilations. / Bownik, Marcin; Lemvig, Jakob.

    In: American Mathematical Society. Transactions, Vol. 363, No. 4, 2011, p. 1887-1924.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  5. Published

    Analytical model of heat transfer in porous insulation around cold pipes. / Guldbrandsen, Tom; Karlsson, Per W.; Korsgaard, Vagn.

    In: International Journal of Heat and Mass Transfer, Vol. 54, No. 1-3, 2011, p. 288-292.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  6. Published

    An improved FEM model for computing transport AC loss in coils made of RABiTS YBCO coated conductors for electric machines. / Ainslie, Mark D; Rodriguez Zermeno, Victor Manuel; Hong, Zhiyong; Yuan, Weijia; Flack, Timothy J; Coombs, Timothy A.

    In: Superconductor Science & Technology, Vol. 24, No. 4, 2011, p. 045005.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  7. Published

    Approximately dual frames in Hilbert spaces and applications to Gabor frames. / Christensen, Ole; Laugesen, Richard S.

    In: Sampling Theory in Signal and Image Processing, Vol. 9, 2011, p. 77-90.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  8. Published

    A proof of a conjecture by Schweizer on the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter.

    In: Journal of Number Theory, Vol. 131, 2011, p. 1276-1285.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

  9. Published

    Biclique cryptanalysis of the full AES. / Bogdanov, Andrey; Khovratovich, Dmitry; Rechberger, Christian.

    In: Lecture Notes in Computer Science, Vol. 7073, 2011, p. 344-371.

    Publication: Research - peer-reviewConference article – Annual report year: 2011

  10. Published

    Bounding the number of points on a curve using a generalization of Weierstrass semigroups. / Beelen, Peter; Ruano, Diego.

    Proceedings of WCC. 2011.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2011

  11. Published

    Bounds on the degree of APN polynomials: the case of x −1 + g(x). / Leander, Gregor; Rodier, François.

    In: Designs, Codes and Cryptography, Vol. 59, No. 1-3, 2011, p. 207-222.

    Publication: Research - peer-reviewJournal article – Annual report year: 2011

Previous 1...6 7 8 9 10 11 12 13 ...172 Next
Download list: To download, please limit the number of search results to 1,000 or less.